Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the Harnack inequality for a class of hypoelliptic evolution equations


Authors: Andrea Pascucci and Sergio Polidoro
Translated by:
Journal: Trans. Amer. Math. Soc. 356 (2004), 4383-4394
MSC (2000): Primary 35K57, 35K65, 35K70
Published electronically: January 16, 2004
MathSciNet review: 2067125
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a direct proof of the Harnack inequality for a class of degenerate evolution operators which contains the linearized prototypes of the Kolmogorov and Fokker-Planck operators. We also improve the known results in that we find explicitly the optimal constant of the inequality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35K57, 35K65, 35K70

Retrieve articles in all journals with MSC (2000): 35K57, 35K65, 35K70


Additional Information

Andrea Pascucci
Affiliation: Dipartimento di Matematica, Università di Bologna, Piazza di Porta S. Donato 5, 40126 Bologna, Italy
Email: pascucci@dm.unibo.it

Sergio Polidoro
Affiliation: Dipartimento di Matematica, Università di Bologna, Piazza di Porta S. Donato 5, 40126 Bologna, Italy
Email: polidoro@dm.unibo.it

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03407-5
PII: S 0002-9947(04)03407-5
Received by editor(s): May 6, 2003
Published electronically: January 16, 2004
Additional Notes: This work was supported by the University of Bologna, Funds for selected research topics
Article copyright: © Copyright 2004 American Mathematical Society